I have been having a high resting heart rate lately. In the mornings it is usually between 95 to as high as 127,at night it is usually in high 80's to mid 90's. My thyroid doctor and I have decided after much discussion that this is caused by the Adderall XR. I take 25 mg daily. I have started on a low dose beta blocker for 3 months and I hope to get off of the Adderall in 3 months. Of course I haven't discussed this with my neuro. yet, but he has something neg. to say about anything I tell him anyway. My goal is to be only on Xyrem and 5 hr. energy drinks, and to eat correctly. So if you are on a stimulant, you may want to start checking your heart rate exp. if you get jittery.
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...